Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Some remarks on the structure of Hopf algebras

Author: J. Peter May
Journal: Proc. Amer. Math. Soc. 23 (1969), 708-713
MSC: Primary 18.20; Secondary 55.00
MathSciNet review: 0246938
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Armand Borel, Sur la cohomologie des espaces fibrés principaux et des espaces homogènes de groupes de Lie compacts, Ann. of Math. (2) 57 (1953), 115–207 (French). MR 0051508,
  • [2] Nathan Jacobson, The Theory of Rings, American Mathematical Society Mathematical Surveys, vol. II, American Mathematical Society, New York, 1943. MR 0008601
  • [3] J. P. May, The cohomology of the Steenrod algebra, Ph.D. Thesis, Princeton University, Princeton, N. J., 1964.
  • [4] -, The Dyer-Lashof algebra and infinite loop spaces (to appear).
  • [5] -, Allowable $ R$-modules and $ {H_{\ast}}(QX)$ (to appear).
  • [6] -, The cohomology of $ B\;\operatorname{Spin} (n)$ (to appear).
  • [7] John W. Milnor and John C. Moore, On the structure of Hopf algebras, Ann. of Math. (2) 81 (1965), 211–264. MR 0174052,
  • [8] N. E. Steenrod, Cohomology operations, Lectures by N. E. STeenrod written and revised by D. B. A. Epstein. Annals of Mathematics Studies, No. 50, Princeton University Press, Princeton, N.J., 1962. MR 0145525

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 18.20, 55.00

Retrieve articles in all journals with MSC: 18.20, 55.00

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society